Repositorio de producción científica de la Universidad de Sevilla

Counting and enumerating feasible rotating schedules by means of Gröbner bases

 

Advanced Search
 
Opened Access Counting and enumerating feasible rotating schedules by means of Gröbner bases
Cites

Show item statistics
Icon
Export to
Author: Falcón Ganfornina, Raúl Manuel
Barrena Algara, Eva
Canca Ortiz, José David
Laporte, Gilbert
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I
Universidad de Sevilla. Departamento de Organización Industrial y Gestión de Empresas I
Date: 2016
Published in: Mathematics and Computers in Simulation, 125, 139-151.
Document type: Article
Abstract: This paper deals with the problem of designing and analyzing rotating schedules with an algebraic computational approach. Specifically, we determine a set of Boolean polynomials whose zeros can be uniquely identified with the set of rotating schedules related to a given workload matrix subject to standard constraints. These polynomials constitute zero-dimensional radical ideals, whose reduced Gröbner bases can be computed to count and even enumerate the set of rotating schedules that satisfy the desired set of constraints. Thereby, it enables to analyze the influence of each constraint in the same.
Cite: Falcón Ganfornina, R.M., Barrena Algara, E., Canca Ortiz, J.D. y Laporte, G. (2016). Counting and enumerating feasible rotating schedules by means of Gröbner bases. Mathematics and Computers in Simulation, 125, 139-151.
Size: 172.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/67846

DOI: 10.1016/j.matcom.2014.12.002

See editor´s version

This work is under a Creative Commons License: 

This item appears in the following Collection(s)